Police warn of dangerous ‘pink pill’ as 9 teens hospitalised

Nine teenagers are in hospital after taking the mystery drug

CRIME

by Closer staff |
Published on

Police Officers have issued a stark warning to teenagers and parents following a shocking incident involving a mystery ‘pink pill’ in Scotland.

On Wednesday, five boys – all aged 16 or under – were taken to hospital after consuming an unknown substance in the form of the pink tablet. Today four more were admitted to hospital and it’s believed that all took the same pill.

The substance is thought to be potent and all the teenagers suffered adverse effects. It’s believed they are being circulated around the borders and investigating officers are asking the public to avoid them “at all costs”.


“We believe there are more tablets circulating, particularly in the Hawick area, and my message to the public is to stay vigilant, Inspector Calum Welsh, of Melrose police station in Scotland, said.

“I would urge anyone who has taken the tablet and who feels unwell or knows anyone who appears unwell after taking the substance to please seek medical treatment as soon as possible.”

In November last year, a similar case – where the tablets were later found to be super strength ecstasy – saw three 14 year old children in hospital.

The three took the then unknown substance in pill form at an underage disco in Macclesfield.

Ronnie Reece, the owner of the bar, said at the time: “My staff came across the three kids who seemed to be having a strange reaction to whatever they had taken. It was like they were having fits or seizures. Their heads were rolling around.”

The tablets were later identified as ecstasy – with the street name of Nintendos.

All of the nine boys involved in the most recent incident in Scotland are believed to be in a stable condition.

Just so you know, whilst we may receive a commission or other compensation from the links on this website, we never allow this to influence product selections - read why you should trust us